# SDR SWIA201437865

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 28,875 hours, 24,252 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, FLAPS STARTED TO DEPLOY UNCOMMANDED.  FLAPS WENT TO 3A THEN RETURNED TO ZERO FOLLOWED BY A FLAPS DEGRADED STATUS MESSAGE.  REPLACED LT FLAP POSITION TRANSMITTER ASSY IAW AMM.
